How many to overdose on Klonopin?

Answer

It is unlikely that you would be able to kill yourself with Klonopin (clonazepam) The amount that it would take to cause severe impairment depends on the person.
1 Additional Answer
Ask.com Answer for: Klonopin Overdose
Clonazepam: Dosage
Take this medicine by mouth with a glass of water. Follow the directions on the prescription label. If it upsets your stomach, take it with food or milk. Take your medicine at regular intervals. Do not take it more often than directed. Do not More »
Source: healthline.com
Q&A Related to "How many to overdose on Klonopin?"
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include clumsiness; confusion
http://www.drugs.com/cdi/Klonopin_Tablets.html
Overdose symptoms may include extreme drowsiness, confusion, muscle weakness, and fainting. Worst case scenario is death. If you are taking any other meds especially opiate based
http://answers.yahoo.com/question/index?qid=200910...
Learn about Klonopin , including potential side effects and drug interactions. http://www.buyklonopinonline.com/
http://aolanswers.com/questions/overdose_862067637...
Explore this Topic
An overdose of klonopin can be fatal. If you miss a dose you should take it as soon as you remember unless it is close to the time for your next dose. In that ...
It is unlikely that you would be able to kill yourself with Klonopin (clonazepam) The amount that it would take to cause severe impairment depends on the person. ...
If you overdose on seroquel and klonopin, go to the hospital as quickly as you can. These prescription drugs are very dangerous if used improperly. You should ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com